MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM; DATA ACQUISITION UNIT (FOR CU-171R, CU-172R)

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM; DATA ACQUISITION UNIT (FOR CU-171R, CU-172R)
Model Number JA-170P
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this g7 is constantly freezing.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this g7 is constantly freezing.According to the customer the issue happens twice a month and the only fix is to remove the battery and unplug the power cable.The customer stated that the issue is due to the dau.Technical support (ts) asked the customer to try changing out the dau and interface cable.The issue was discovered during setup.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.D10 concomitant medical device: the following device was used in conjunction with the data acuisition unit (dau): g7 cu-172ra: model #: cu-172-ra.Serial (b)(6).Device manufacturer date: 04/15/2022.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this g7 is constantly freezing.According to the customer the issue happens twice a month and the only fix is to remove the battery and unplug the power cable.The customer stated that the issue is due to the dau.Technical support (ts) asked the customer to try changing out the dau and interface cable.The issue was discovered during setup.The unit was not in patient use at the time.Investigation summary: the repair center tested the returned unit for an extended 96 hours and they were unable to duplicate any freezing issues.The reported issue could not be duplicated or confirmed.A definitive root cause could not be determined.D10 concomitant medical device: the following device was used in conjunction with the data acuisition unit (dau): g7 cu-172ra: model #: cu-172-ra.Serial #: (b)(6).Device manufacturer date: 04/15/2022.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G7 BEDSIDE MONITORING SYSTEM
Common Device Name
DATA ACQUISITION UNIT (FOR CU-171R, CU-172R)
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key19952236
Report Number8030229-2024-04403
Device Sequence Number8839451
Product Code MHX
UDI-Device Identifier04931921004593
UDI-Public(01)04931921004593
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJA-170P
Device Catalogue NumberJA-170P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
G7 CU-172RA; G7 CU-172RA
Patient SexUnknown